# SDR 05FDEA03059

- Difficulty date: September 22, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, FRAME IS DENTED ON IB FLANGE AT BS 560 BETWEEN   STRINGER 24 LT AND 25 LT.  REPAIRED FWD CARGO BAY FRAME AT BS 560 BETWEEN STR 24LT & 25LT PER SRM 51-40-3.
